PDA

View Full Version : Buzzing and balance



boreham1
27th November 2014, 21:58
After a couple of falls recently my good leg has become weaker. I initially tried walking with two sticks then crutches. Alas I am now on a walker mainly for vertigo or slight dizziness reasons?
It seems to me its accompanied by a buzzing in my system? A bit like carpel tunnel sensation but neck and shoulders, maybe even down my chest. This feeling is monthly or bi weekly not sure but the vertigo is new! Off to the doctors in the morning, the first time I had it I described it to him as shaking in my system and he thought it might be a reaction to my citilapram? any thoughts or similar experiences?

Colin.

Terry
27th November 2014, 22:38
Hi Colin;

I took citalopram for my emotions for a few days, it did help but I felt that it effected me, read this thread:-

http://forum.mndassociation.org/showthread.php?3217-Citalopram-prescribed-for-emotions&highlight=citalopram

I can not say for certain as I have never tried them again.

Try adding a bit of weight to your walker in it's bag like a gallon of water or some books, it improves their stability especially if you sneeze or go sideways.

I think those two this will help a lot, Terry

boreham1
28th November 2014, 21:06
Thanks terry. I'm only on ten mil of citilopram but I'm tempted to wean myself off over a couple of days and see what life is like for a week? For people around me as well lol.I think I've come to terms with my loss. We'll see? My walker is a very basic model but the farleigh are getting me one with brakes and a seat (Alas no engine) although I like the idea of a bit of weight at the front (improved handling) !
Colin.

bakeit Forum